EconPapers    
Economics at your fingertips  
 

Function Spaces with a Random Variable Exponent

Boping Tian, Yongqiang Fu and Bochi Xu

Abstract and Applied Analysis, 2011, vol. 2011, 1-12

Abstract:

The spaces with a random variable exponent ð ¿ ð ‘ ( 𠜔 ) ( ð · Ã— Ω ) and ð ‘Š 𠑘 , ð ‘ ( 𠜔 ) ( ð · Ã— Ω ) are introduced. After discussing the properties of the spaces ð ¿ ð ‘ ( 𠜔 ) ( ð · Ã— Ω ) and ð ‘Š 𠑘 , ð ‘ ( 𠜔 ) ( ð · Ã— Ω ) , we give an application of these spaces to the stochastic partial differential equations with random variable growth.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/179068.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/179068.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:179068

DOI: 10.1155/2011/179068

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:179068